# SDR AALA202502219074

- Difficulty date: January 27, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 35,428 hours, 15,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501U187
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL BETWEEN STA 500B PLUS 12 INCHES AND STA 5001 AT LBL 24. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
